# SDR CA010430009

- Difficulty date: March 8, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 26,352 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Display
- Condition: Failed
- Location: Cockpit Ecam
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) SLAT ECAM (ELECTRONIC CENTRALIZED MONITORING SYSTEM)WARNING MESSAGE ON APPROACH. FLIGHT LANDED WITH NO SLATS WITH FLAP A THREE POSITION AS PER QRHI.RESET OF THE SYSTEM ON THE GROUND COMPLETED, SYSTEM FOUND SERVICEABLE.
